Affordable Access

Laguerre and Hermite soliton clusters in nonlocal nonlinear media.

Authors
  • Buccoliero, Daniel
  • Desyatnikov, Anton S
  • Krolikowski, Wieslaw
  • Kivshar, Yuri S
Type
Published Article
Journal
Physical review letters
Publication Date
Feb 02, 2007
Volume
98
Issue
5
Pages
53901–53901
Identifiers
PMID: 17358858
Source
Medline
License
Unknown

Abstract

We introduce novel classes of higher-order spatial optical solitons in analogy with Laguerre-Gaussian and Hermite-Gaussian linear eigenmodes. We reveal that stable higher-order optical solitons can exist in nonlocal nonlinear media in the various forms of soliton necklaces and soliton matrices. Modulational instability can lead to nontrivial transformations between energetically close solitons with different symmetries through the intermediate states resembling generalized Hermite-Laguerre-Gaussian modes.

Report this publication

Statistics

Seen <100 times